Utah, 2021Flash Flooding and Flood in Utah, July 18 to 22, 2021
July 18 to 22, 2021 · NWS SLC · 34 events in 12 counties and zones
An active monsoon surge brought several back-to-back days of thunderstorms producing heavy rain, damaging wind gusts, and hail across the state.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $427,000
- Crop damage
- None recorded
- Events
- 34
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An active monsoon surge brought several back-to-back days of thunderstorms producing heavy rain, damaging wind gusts, and hail across the state.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before the first event at Jul 18, 3:06 AM MST, 10 hours 36 minutes earlier.
Area forecast discussion, Jul 18, 3:06 AM MST, 10 hours 36 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
406 AM MDT Sun Jul 18 2021
.SYNOPSIS...High pressure will remain across the region for much
of the next week. Monsoonal moisture will begin to increase
across southern Utah today, then spread across the remainder of
the area and remain in place through the rest of the week.
&&
.SHORT TERM (Through 12Z Wednesday)...Another day under a broad
upper level ridge across the Interior West is in store for Utah to
end this mid-July weekend. The edge of the next moisture surge is
quite apparent on satellite imagery early this morning, with
several additional shortwaves noted across Arizona. While the best
forcing for showers this morning will push west of the area, a few
isolated showers will be possible across far southern Utah through
mid-morning.
Expect precipitable water values across southern Utah to gradually
increase, shifting to ~150% of normal by this afternoon. The
previously mentioned moisture gradient/embedded shortwave should
serve as a trigger point for convection across southwestern Utah
this afternoon. SBCAPE values near 500-1000 J/kg can be expected
across this area...with deep layer shear between 10-20 kts. Most
CAM guidance focuses development across southwestern Utah during
the afternoon...with convection hugging the Utah/Nevada border for
much of the overnight hours in response to the gradual northward
progression of the previously mentioned wave.
Sunday will be a hot day across northern Utah...with temperatures
approaching 100F for the northern valleys. Given how hot this
summer has already been...this is more of a broken record than
anything noteworthy for most individuals in these areas.
As the Sunday convection gradually diminishes early Monday
morning, another round of convection is expected Monday afternoon
into Monday night. There will be two primary forcing
mechanisms...one shifting northward from Arizona and another the
result of an embedded wave shifting northeastward across northern
Nevada. While HREF ensemble mean SBCAPE values are nothing to
write home about (averaging around 500-750 J/kg across the state),
deep layer shear will be near 20-25 kts across northern Utah
Monday afternoon and evening.
As a result of these two primary areas of forcing, CAMS are
largely focusing convection across southern Utah, moving northward
with the southern wave...with another round of convection
shifting northeastward into northern Utah Monday evening into
Monday night. With precipitable water values in the 150-200+% of
normal range, this has the potential to bring a soaking rain to
portions of Utah. As is typical, timing shortwaves this far out is
wrought with potential issues...but this is something to watch
for future shifts.
By Tuesday, the ridge shifts subtly south and east in response to
a shift in the upper trough near the Pacific Coast. The net result
from this will likely be drier air shifting into northwestern
Utah...suppressing convection across much of northern and
potentially western Utah. Monsoon moisture will remain across much
of eastern and southern Utah...with another round of convection
expected Tuesday afternoon and evening.
As far as flash flood potential...expect southwestern Utah to see
thunderstorms with potentially heavy rain this afternoon and
evening. This threat will likely shift to much of the state
Monday. Those with outdoor plans in southern Utah should monitor
forecasts and have a "plan B" if weather does not cooperate. Those
near recent burn scars should continue to monitor forecasts and
watch for future watches/warnings.
.LONG TERM (After 12Z Wednesday)...The ridge will remain in place
into the extended forecast. Ensemble guidance has good agreement
in a weak trough moving eastward from the Pacific coast into
Canada and some flattening of the ridge, but not enough to have a
noticeable effect on weather conditions locally. Monsoon moisture
will keep building in from the south with the ridge centered near
the Colorado/Utah border. Precipitable water values upwards of 1"
are expected in southern Utah. Values around 1" are expected in
the north. Flash flooding will remain a threat with these
thunderstorms.
Ensemble solutions diverge later in the week. Nearly 3/4ths of
EPS members retrograde the ridge westward, centering it over
Nevada, resulting in drier conditions. A small percentage of CMCE
and GEFS members also do that. The majority support the ridge
staying nearly stationary or push it eastward. That solution is
slightly more likely if you consider all members from the
aforementioned ensemble guidance. If it plays out, shower and
thunderstorms chances will last into the following week. If the
solution largely influenced by the EPS does, drier conditions
would be expected around Friday.
&&
.AVIATION...KSLC...VFR conditions are expected through the valid
TAF period. Southeast winds will transition to the northwest
around 19Z. Scattered mid to high clouds are expected with dry
conditions. Isolated to scattered thunderstorms will build into
northern Utah in the evening, but the dry environment will result
in gusty outflow winds being possible after 00Z.
Rest of Utah and southwest Wyoming...VFR conditions are expected
through the valid TAF period. Scattered showers and thunderstorms
will start in the early afternoon in southern Utah. Showers and
thunderstorms will build northward, but drier conditions will
result in better chances for gusty outflow winds later in the
afternoon into the evening. Thunderstorms will diminish after
03Z, but isolated to scattered rain showers will still be possible
in southern Utah.
&&
.FIRE WEATHER...High pressure will remain centered across the Four
Corners region for much of the next week. As Utah remains on the
west side of this high pressure, this will help to draw monsoonal
moisture northward into the state for much of the week. Expect the
first round of thunderstorms with wetting rain potential across
southern Utah today, spreading north and east Monday. Any
thunderstorms over the northern half of Utah will trend toward the
dry side and may contain gusty and erratic winds. By Monday, most
storms across the state will largely trend toward the wetter
side.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...None.
WY...None.
&&
Kruse/Wilson
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Jul 18, 2:16 AM MST, 11 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
316 AM MDT Sun Jul 18 2021
UTZ101>131-WYZ021-190930-
Great Salt Lake Desert and Mountains-Tooele and Rush Valleys-
Eastern Box Elder County-Northern Wasatch Front-Salt Lake Valley-
Utah Valley-Cache Valley/Utah Portion-Wasatch Back-
Bear Lake and Bear River Valley-Wasatch Mountains I-80 North-
Wasatch Mountains South of I-80-Western Uinta Mountains-
Wasatch Plateau/Book Cliffs-Western Uinta Basin-
Western Millard and Juab Counties-Eastern Juab/Millard Counties-
Central Mountains-Sanpete Valley-Sevier Valley-Castle Country-
San Rafael Swell-Southwest Utah-Lower Washington County-
Zion National Park-Southern Mountains-Upper Sevier River Valleys-
Bryce Canyon Country-South Central Utah-
Capitol Reef National Park and Vicinity-Western Canyonlands-
Glen Canyon Recreation Area/Lake Powell-Southwest Wyoming-
316 AM MDT Sun Jul 18 2021
This Hazardous Weather Outlook is for portions of central Utah...
northern Utah...southern Utah...southwest Utah and southwest
Wyoming.
.DAY ONE...Today and Tonight
Showers and thunderstorms will develop across the higher terrain
of Utah this afternoon and evening. Any showers and thunderstorms
will be capable of gusty and erratic winds. Thunderstorms across
southern Utah will be capable of heavy rain.
.DAYS TWO THROUGH SEVEN...Monday through Saturday
Monsoonal moisture will remain across the region through most of
the next week. Showers and thunderstorms will be capable of heavy
rain, gusty winds and small hail each afternoon and evening. Those
planning outdoor activities especially across particularly flood
prone areas of southern Utah should continue to monitor future
forecasts.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.
For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity
For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx
Event by event
15 flash flood, 11 thunderstorm wind, 3 heavy rain, 2 hail, 1 heat, 1 flood, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Tooele
- When
- July 18, 1:42 PM MST
- Where
- Tooele County, 0.53 mi W of Vernon Muni Arpt
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 40.100, -112.430
The Vernon automated weather station recorded a peak wind gust of 59 mph.
Thunderstorm Wind, Tooele
- When
- July 18, 1:45 PM MST
- Where
- Tooele County, 1.73 mi WNW of Pehrson Station
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.130, -112.380
The Vernon Hill automated weather station recorded a peak wind gust of 64 mph.
Flash Flood, Iron
- When
- July 18, 3:04 PM MST to 3:59 PM MST
- Where
- Iron County, 0.35 mi WNW of Old Irontown to 4.94 mi NE of Old Irontown
- Cause
- Heavy Rain
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 37.602, -113.456
Flash flooding washed out the main access road to Old Irontown from State Route 56. Emergency managers stated the road was closed until repaired.
Flash Flood, Beaver
- When
- July 18, 3:34 PM MST
- Where
- Beaver County, 3.21 mi SSW of Adamsville to 3.32 mi SSW of Adamsville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.210, -112.830
Water and debris flowed across State Route 21.
Thunderstorm Wind, Tooele
- When
- July 18, 5:25 PM MST
- Where
- Tooele County, 1.74 mi SE of Dugway
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.230, -112.730
The English Village automated weather station recorded a peak wind gust of 62 mph.
Thunderstorm Wind, Tooele
- When
- July 18, 5:45 PM MST
- Where
- Tooele County, 12.32 mi W of (Dpg)michael Aaf Dug
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.150, -113.160
The Romeo and Centerline automated weather stations both recorded peak wind gusts of 59 mph.
Flash Flood, Iron
- When
- July 19, 1:37 PM MST to 2:37 PM MST
- Where
- Iron County, 3.1 mi NE of Cedar City to 3.46 mi ENE of (Cdc)cedar City Arpt
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 37.705, -113.034
Urban flash flooding was reported in Cedar City. A video received via social media showing water flowing down streets near the Ashdown Subdivision.
Flash Flood, Washington
- When
- July 19, 2:31 PM MST to 3:31 PM MST
- Where
- Washington County, 2.4 mi SW of Zion Lodge to 3.35 mi SSE of Zion National Park
- Cause
- Heavy Rain
- Reported by
- Park/Forest Service
- Coordinates
- 37.226, -112.982
Zion National Park officials reported flash flooding in both the main canyon and in tributaries feeding the canyon from the east.
Heavy Rain, Iron
- When
- July 19, 4:00 PM MST to 5:00 PM MST
- Where
- Iron County, 1.29 mi WSW of Enoch
- Reported by
- Public
- Coordinates
- 37.760, -113.040
Social media reports indicated urban flash flooding in Enoch. Radar estimates indicated in excess of 2 inches of rain.
Flash Flood, Iron
- When
- July 20, 12:24 PM MST to 2:24 PM MST
- Where
- Iron County, 9.89 mi SW of Enterprise Arpt to 10.65 mi WSW of Enterprise Arpt
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 37.600, -113.820
Flash flooding occurred in a tributary of Shoal Creek. An abandoned pickup truck was observed submerged in the water.
Flash Flood, Wayne
- When
- July 20, 12:40 PM MST to 1:40 PM MST
- Where
- Wayne County, 1.64 mi SSW of Fruita to 2.36 mi WNW of Fruita
- Cause
- Heavy Rain
- Reported by
- Park/Forest Service
- Coordinates
- 38.257, -111.259
Capitol Reef National Park officials reported flash flooding in Sulphur Creek, with water running 6-12 inches high. Also flash flooding occurred in the Fremont River and Grand Wash.
Flash Flood, Kane
- When
- July 20, 4:30 PM MST to July 21, 1:15 AM MST
- Where
- Kane County, 3.13 mi SE of Adairville to 1.57 mi SSE of Adairville
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 37.086, -111.883
The Paria - Kanab gauge on the Paria River indicated a rise of 397 CFS, or about 1.5 feet.
Heat, Utah Valley
- When
- July 21, 12:45 PM PDT
- Where
- Utah Valley forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- Broadcast Media
- Coordinates
- 40.120, -111.670 (the zone’s center; the record gives no point)
A 9-year-old boy was found dead in a vehicle in American Fork on Wednesday, July 21, at around 1:45 p.m. It is believed the child was inside the car for approximately two hours before he was discovered. Temperatures in the vicinity of American Fork at the time were generally in the 90-95 degree Fahrenheit range.
Flash Flood, Wayne
- When
- July 21, 6:00 PM MST to 7:00 PM MST
- Where
- Wayne County, 2.69 mi WNW of Fruita to 1.2 mi WNW of Fruita
- Cause
- Heavy Rain
- Reported by
- Park/Forest Service
- Coordinates
- 38.299, -111.293
A Capitol Reef National Park official shared a video of flash flooding in Sulphur Creek.
Thunderstorm Wind, Tooele
- When
- July 21, 6:55 PM MST
- Where
- Tooele County, 0.87 mi NE of Wendover Af Aux Arpt
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 40.740, -114.020
The Wendover Port of Entry automated weather station recorded a peak wind gust of 64 mph.
Flood, Kane
- When
- July 21, 11:00 PM MST to July 22, 6:00 AM MST
- Where
- Kane County, 2.52 mi NNE of Adairville to 2.79 mi SE of Adairville
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 37.154, -111.902
The Paria - Kanab gauge on the Paria River indicated a rise to 519 CFS, or about 1.5 feet.
Hail, Garfield
- When
- July 22, 12:20 PM MST
- Where
- Garfield County, Bryce Canyon
- Measured
- 1.5 in hail
- Reported by
- COOP Observer
- Coordinates
- 37.670, -112.170
An observer in Bryce Canyon National Park reported hail up to 1.5 inches in diameter.
Flash Flood, Garfield
- When
- July 22, 1:25 PM MST to 2:25 PM MST
- Where
- Garfield County, 0.55 mi W of Tropic to 0.26 mi NW of Tropic
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 37.620, -112.090
A weather spotter reported water running down streets in Tropic.
Lightning, Washington
- When
- July 22, 1:30 PM MST
- Where
- Washington County, 0.69 mi N of St George
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 37.110, -113.580
A lightning bolt blew a four foot wide hole through the roof of a St. George home starting a fire. No one was hurt.
Flash Flood, Beaver
- When
- July 22, 1:43 PM MST to 2:43 PM MST
- Where
- Beaver County, 2.85 mi W of Milford to 3.57 mi WNW of (Mlf)milford Muni Ar
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 38.396, -113.073
Beaver County dispatch and emergency management personnel reported street flooding in Milford with water 3 feet deep. In addition, debris from flooding was reported on State Route 21 near Milford. The Milford automated weather station recorded 1.10 inches of rain in one hour.
Heavy Rain, Sevier
- When
- July 22, 2:53 PM MST to 3:53 PM MST
- Where
- Sevier County, Richfield
- Reported by
- Public
- Coordinates
- 38.770, -112.080
Widespread standing water and urban flooding was reported in Richfield. Radar estimates indicated 1-1.25 inches of rain over a brief period.
Flash Flood, Garfield
- When
- July 22, 3:00 PM MST to 6:00 PM MST
- Where
- Garfield County, 4.87 mi S of Boulder to 1.79 mi SE of Boulder
- Cause
- Heavy Rain
- Reported by
- Park/Forest Service
- Coordinates
- 37.830, -111.410
Grand Staircase-Escalante National Monument officials reported flash flooding along the Escalante River and Calf Creek.
Flash Flood, Kane
- When
- July 22, 3:00 PM MST to 8:00 PM MST
- Where
- Kane County, 8.19 mi N of Paria to 8.41 mi SSE of Adairville
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 37.367, -111.975
The Paria - Kanab gauge on the Paria River indicated a 3 foot rise, with peak flows of 1800 CFS.
Flash Flood, Garfield
- When
- July 22, 3:30 PM MST to 4:30 PM MST
- Where
- Garfield County, 17.18 mi NE of Boulder to 25.74 mi NE of Boulder
- Cause
- Heavy Rain
- Reported by
- Park/Forest Service
- Coordinates
- 38.062, -111.181
Capitol Reef National Park officials reported flash flooding in Sheets Gulch.
Flash Flood, Utah
- When
- July 22, 5:15 PM MST to 6:45 PM MST
- Where
- Utah County, 1.28 mi SW of Tucker to 1.39 mi W of Tucker
- Cause
- Heavy Rain / Burn Area
- Reported by
- Department of Highways
- Coordinates
- 39.916, -111.336
Runoff from a heavy rain event over the Coal Hollow Fire Burn Scar flowed over railroad tracks and onto the south shoulder of U.S. Highway 6.
Thunderstorm Wind, Salt Lake
- When
- July 22, 6:15 PM MST
- Where
- Salt Lake County, 0.52 mi E of Butlerville
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Public
- Coordinates
- 40.620, -111.810
A large tree was uprooted and crashed into a home in Butlerville, placing a hole in the roof. Damage to an awning was also noted. The time of the event was estimated from radar.
Hail, Salt Lake
- When
- July 22, 6:15 PM MST
- Where
- Salt Lake County, 1.25 mi WNW of Redwood
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 40.730, -111.950
Hail up to 0.75 inches in diameter was reported.
Thunderstorm Wind, Salt Lake
- When
- July 22, 6:30 PM MST
- Where
- Salt Lake County, 0.52 mi W of Murray
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $250,000
- Reported by
- Public
- Coordinates
- 40.670, -111.890
Power lines were snapped in Murray, with multiple large trees uprooted throughout town. Carport and car damage occurred, as did damage to business signs and rooftops.
Thunderstorm Wind, Davis
- When
- July 22, 6:30 PM MST
- Where
- Davis County, 1.57 mi E of Bountiful
- Measured
- 64 kt (74 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.880, -111.850
A wind gust of 74 mph was recorded in Bountiful.
Thunderstorm Wind, Salt Lake
- When
- July 22, 6:30 PM MST
- Where
- Salt Lake County, 0.69 mi N of Herriman
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 40.530, -112.030
An automated weather station recorded a 60 mph wind gust in Daybreak. Additionally, storm drains were overwhelmed by heavy rainfall.
Thunderstorm Wind, Salt Lake
- When
- July 22, 6:30 PM MST
- Where
- Salt Lake County, 0.69 mi N of Midvale
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Public
- Coordinates
- 40.610, -111.900
Multiple trees fell on homes in the Midvale area. Additionally, power outages occurred.
Flash Flood, Utah
- When
- July 22, 7:00 PM MST to 7:44 PM MST
- Where
- Utah County, 1.52 mi NE of Mapleton to 2.78 mi ENE of Mapleton
- Cause
- Heavy Rain / Burn Area
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.148, -111.563
Heavy rain over the Ether Hollow Fire Burn Scar produced a debris flow that moved across Quiet Meadows Lane on the outskirt of Mapleton.
Heavy Rain, Salt Lake
- When
- July 22, 7:15 PM MST to 8:15 PM MST
- Where
- Salt Lake County, 2.09 mi W of Ft Douglas
- Reported by
- Public
- Coordinates
- 40.780, -111.870
In Salt Lake City, flooding with water in excess of a depth of 6 inches, occurred at the intersection of 100 S and 300 E. Flooding also occurred in common areas of a complex at 300 S and 300 W.
Thunderstorm Wind, Salt Lake
- When
- July 22, 7:30 PM MST
- Where
- Salt Lake County, 1.57 mi E of Bennion
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Public
- Coordinates
- 40.630, -111.900
Downed trees damaged homes, roofing, and a shed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, July 18 to 23, 202130 deaths · 14 events
- Flash Flood in Arkansas, July 18, 2021$250,000 · 1 event
- Flash Flooding in Massachusetts, July 18, 2021$75,000 · 10 events
- Flash Flooding in Arizona, July 18, 2021$35,000 · 5 events
- Flash Flooding in Kentucky, July 18, 2021$25,000 · 2 events
- Hail and Lightning Strike in North Carolina, July 18, 2021$20,000 · 1 in hail · 2 events
- Hail and Damaging Winds in Kansas, July 18, 20212 in hail · 15 events
- Flash Flooding and Damaging Wind in Nevada, July 18, 2021$14,000 · 6 events
- Hail and Damaging Winds in Kansas, July 18, 20211 in hail · 9 events
- Flash Flooding and Heavy Rain in Arizona, July 18, 20219 events
- Flash Flooding and Damaging Winds in Georgia, July 18 to 23, 2021$11,000 · 50 kt wind · 6 events
- Hail and Damaging Winds in South Carolina, July 18, 202150 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 973774, 973775, 973600, 973599, 973776, 973777, 973601, 973602, 974276, 973603, 973605, 974239, 974534, 973606, 973778, 974264, 973779, 973607, 973780, 973608, 974277, 973609, 973615, 973610, 973611, 974266, 974267, 974268, 974269, 974272, 974274, 973616, 974284, 974275.